# SDR FDEA201804020825

- Difficulty date: April 2, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 50,600 hours, 31,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 26023
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 4,770 hours, 2,997 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE LT ENTRY DOOR EMERGENCY EXIT LIGHTS INOPERATIVE.    R & R THE BATTERY PACK IN THE POWER SUPPLY UNIT IAW AMM 33-51-07-2,  CHECKED NORMAL IAW AMM 33-51-00-5. ACFT OK OR SERVICE.
